# SDR MASA2024122300053

- Difficulty date: December 23, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N87360
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000480
- Aircraft time: 20,503 hours, 12,488 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Gsu
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFT CARGO SMOKE SMELL AS DEPLANE & PARK, R&R GSU 2 IAW AMM 24-22-3 OPS CHECK GOOD
